# SDR IPXA12574781

- Difficulty date: August 4, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EGRESS EMERGENCY LIGHT INOPERATIVE.  R & R BULB IAW MM 33-51-06-962-001-003. OPS NORMAL.
